# SDR ASAA0010149

- Difficulty date: October 19, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Seat 5-3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND EMERGENCY EXIT LIGHTS ON SEAT PALLET 5-3 INOPERATIVE. REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK AND RECEIVER.
